Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Acne, strep infection and on amoxicillin treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2435 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   I have strep throat and just began antibiotics and I'm starting to feel better but I wondering why I got zits all over the bottom of my chin.
Doctor :  
ok
Doctor :  
since when are you having these?is it after starting the antibiotic?
User :   No it's been a couple days. I've never had acne before and I'm 27. It's like 10 -15 zits all under my chin and neck area. I guess maybe i've been touching my neck a lot because of the pain.
Doctor :  
ok
Doctor :  
which antibiotic are you taking?
User :   Amoxicillan (not sure how to spell it) but I had them before I started taking it.
Doctor :  
ok
Doctor :  
do you feel that they are increased after starting the antibiotics?
User :   I don't think so. I only started taking them this afternoon.
Doctor :  
ok
Doctor :  
then the acne problem and the antibiotic use are not interrelated

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor